# SDR QXEA2012082500868

- Difficulty date: August 25, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N436QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4236
- Aircraft time: 27,229 hours, 28,464 cycles
- Engine: Pwc PW150A
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 697073002
- Part serial: DAP0146
- Condition: Malfunctioned
- Location: Zone 400
- Part time: 168 hours, 175 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON LANDING, WHEN POWER LEVERS WERE BROUGHT TO DISC, THE NR 1 DID NOT GO INTO BETA, UNTIL JUST BEFORE STOPPING AT THE GATE THE POWER LEVERS WERE IN DISC THE ENTIRE TIME THE NR 1 PROP GROUND RANGE LIGHT DID NOT ILLUMINATE.  THE ACFT PULLED TO THE RIGHT ON ROLL OUT.  TORQUE, ITT, NH AND NL AND FF WERE ALL HIGHER ON NR 1, ALL WENT TO NORMAL JUST BEFORE STOPPING AT THE GATE NO OTHER MESSAGES OR CAUTION LIGHTS.  R & R PCU.  RETURNED TO SERVICE.
